Higher integrability for doubly nonlinear parabolic systems

Verena Boegelein, Frank Duzaar, Juha Kinnunen, Christoph Scheven*

*Corresponding author for this work

Research output: Contribution to journalArticleScientificpeer-review

Abstract

This paper proves a local higher integrability result for the spatial gradient of weak solutions to doubly nonlinear parabolic systems. The new feature of the argument is that the intrinsic geometry involves the solution as well as its spatial gradient. The main result holds true for a range of parameters suggested by other nonlinear parabolic systems. (C) 2020 Elsevier Masson SAS. All rights reserved.

Original languageEnglish
Pages (from-to)31-72
Number of pages42
JournalJournal de Mathematiques Pures et Appliquees
Volume143
DOIs
Publication statusPublished - Nov 2020
MoE publication typeA1 Journal article-refereed

Keywords

  • Doubly nonlinear parabolic equation
  • Higher integrability
  • Gradient estimates
  • Intrinsic geometry
  • DIFFUSIVE WAVE APPROXIMATION
  • LOCAL HOLDER CONTINUITY
  • SELF-IMPROVING PROPERTY
  • WEAK SOLUTIONS
  • GRADIENT
  • BOUNDEDNESS
  • REGULARITY
  • EQUATIONS
  • BEHAVIOR

Cite this